# SDR YENA201804140170

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DISCOVERED INSIDE CABIN AT THE R2 DOOR SILL, FRAME 66, STRINGER 23R.   REMOVED AND REPLACED AFT PAX DOOR SILL IAW SRM 51-42-11, AND 51-72-11.
